# SDR CALA2025081407760

- Difficulty date: August 7, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,579 hours, 28,031 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Location: Zon E 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE BS 380 FRAME AT STRINGER 16R, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-03377 ON OR BEFORE 20 JULY 2027.
